CSpace  > 应用数学研究所
globalsolutionsofstochastic2dnavierstokesequationswithlvynoise
DONG Zhao1; XIE YinChao2
2009
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume52Issue:7Pages:1497
AbstractIn this paper,we prove the global existence and uniqueness of the strong and weak solutions for 2D Navier-Stokes equations on the torus T~2 perturbed by a Lévy process.The existence of invariant measure of the solutions are proved also.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48121
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.School of Mathematics, Xuzhou Normal University
Recommended Citation
GB/T 7714
DONG Zhao,XIE YinChao. globalsolutionsofstochastic2dnavierstokesequationswithlvynoise[J]. scienceinchinaseriesamathematics,2009,52(7):1497.
APA DONG Zhao,&XIE YinChao.(2009).globalsolutionsofstochastic2dnavierstokesequationswithlvynoise.scienceinchinaseriesamathematics,52(7),1497.
MLA DONG Zhao,et al."globalsolutionsofstochastic2dnavierstokesequationswithlvynoise".scienceinchinaseriesamathematics 52.7(2009):1497.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DONG Zhao]'s Articles
[XIE YinChao]'s Articles
Baidu academic
Similar articles in Baidu academic
[DONG Zhao]'s Articles
[XIE YinChao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DONG Zhao]'s Articles
[XIE YinChao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.